Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 210, NWS Tulsa, OK

July 22, 2013Cherokee County, Muskogee County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 22, 2013, 3:21 PM CDT for Cherokee County, Muskogee County, Wagoner County, Oklahoma. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 3:21 PM CDT (20:21 UTC)
Expired
Jul 22, 2013, 4:00 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 3:34 PM CDTHAIL 14 W Fort Gibson, OK
Jul 22, 3:37 PM CDTHAIL 0.88Muskogee, OKREPORTED ON NORTH SIDE OF THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 1:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
2219 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WUUS54 KTSA 222021
SVRTSA
OKC021-101-145-222100-
/O.NEW.KTSA.SV.W.0210.130722T2021Z-130722T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 400 PM CDT

* AT 320 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
  OF OKAY...MOVING SOUTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OKAY...
  MUSKOGEE...SEQUOYAH STATE PARK AND FORT GIBSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3587 9501 3565 9528 3583 9548 3596 9535
TIME...MOT...LOC 2022Z 298DEG 19KT 3587 9536

$$
2 follow-up statements
473 
WWUS54 KTSA 222039
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT MON JUL 22 2013

OKC021-101-145-222100-
/O.CON.KTSA.SV.W.0210.000000T0000Z-130722T2100Z/
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
339 PM CDT MON JUL 22 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHEASTERN WAGONER...NORTHEASTERN MUSKOGEE AND WESTERN CHEROKEE
COUNTIES...

AT 337 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT GIBSON...
MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORT
GIBSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3587 9501 3565 9528 3578 9542 3593 9527
TIME...MOT...LOC 2039Z 303DEG 19KT 3582 9527

$$
041 
WWUS54 KTSA 222047
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT MON JUL 22 2013

OKC021-145-222057-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-130722T2100Z/
CHEROKEE OK-WAGONER OK-
347 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER AND
WESTERN CHEROKEE COUNTIES IS CANCELLED...

LAT...LON 3579 9513 3578 9513 3565 9528 3577 9534
      3581 9527
TIME...MOT...LOC 2047Z 302DEG 14KT 3576 9526

$$

OKC101-222100-
/O.CON.KTSA.SV.W.0210.000000T0000Z-130722T2100Z/
MUSKOGEE OK-
347 PM CDT MON JUL 22 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHEASTERN MUSKOGEE COUNTY...

AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT GIBSON...
MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3579 9513 3578 9513 3565 9528 3577 9534
      3581 9527
TIME...MOT...LOC 2047Z 302DEG 14KT 3576 9526

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:16 PM CDT, 5 minutes earlier.

Area forecast discussion, Jul 22, 3:16 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT MON JUL 22 2013

.DISCUSSION...

AN ACTIVE WEATHER PATTERN WILL REMAIN ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH AT LEAST THE NEXT 7 DAYS...WITH
PRECIPITATION CHANCES DURING EACH FORECAST PERIOD.

OF IMMEDIATE CONCERN ARE THE ONGOING CONVECTION AND A SMALL AREA
OF 105 TO 110 HEAT INDEX VALUES. STRONG STORMS CONTINUE ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...PRIMARILY IN
THE VICINITY OF AN OUTFLOW BOUNDARY FROM MORNING CONVECTION
FURTHER TO THE NORTH. OCCASIONAL DOWNBURST SIGNATURES HAVE BEEN
DETECTED WITH THE STRONGEST STORMS...WITH ONE REPORT OF A MEASURED
SEVERE GUST ABOUT HALF AN HOUR AGO. OVERALL TREND IN THE
CONVECTION HAS BEEN A WEAKENING ONE...BUT GIVEN HIGH INSTABILITY
SOUTH OF THE OUTFLOW...SOME SEVERE POTENTIAL SHOULD REMAIN THROUGH
THE AFTERNOON AND EVENING.

MOISTURE POOLING JUST SOUTH OF THE OUTFLOW HAS LED TO THE HIGH
HEAT INDICES ALONG THE INTERSTATE 40 CORRIDOR. WITH THE BOUNDARY
LIKELY TO REACH THE AREAS THAT HAVE BEEN MOST AFFECTED BY THE HIGH
HEAT...OPTED TO GO WITH A SHORT FUSED HEAT ADVISORY THROUGH 00Z.

MCS ACTIVITY APPEARS POSSIBLE THE NEXT FEW NIGHTS MAINLY ACROSS
FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...GIVEN THE
PREVAILING NORTHWESTERLY FLOW ALOFT. THE BEST CHANCES FOR
CONVECTION LOOK TO BE TUESDAY NIGHT/WEDNESDAY MORNING AND AGAIN
DURING THE FRIDAY THROUGH SATURDAY TIME FRAME. THE WEEKEND
RAINFALL COULD HAVE MORE OF A WIDESPREAD IMPACT WITH AT LEAST SOME
POTENTIAL FOR FLOODING. SMALL THUNDERSTORM CHANCES WILL REMAIN
INTO THE EARLY PART OF NEXT WEEK.

REGARDING TEMPERATURES...HOT CONDITIONS /UPPER 90S/ WILL AGAIN BE
POSSIBLE FOR MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS
TOMORROW. THERE IS SOME UNCERTAINTY ON HOW WIDESPREAD THE HOT
TEMPERATURES WILL BE DUE TO OVERNIGHT CONVECTION AND CONVECTIVE
OUTFLOWS. IT IS LIKELY THAT SOME LOCATIONS WILL REACH HEAT
ADVISORY CRITERIA AGAIN TOMORROW...BUT WILL GIVE THE MID SHIFT
ANOTHER LOOK AT IT DUE TO THE CONVECTIVE UNCERTAINTIES. AFTER
TOMORROW...TEMPERATURES WILL DECREASE THROUGH THE REST OF THE WEEK
AND INTO THE WEEKEND...WITH A COUPLE OF DAYS WITH HIGHS IN THE 80S
LIKELY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  98  75  96 /  20  20  30  30
FSM   74  96  74  97 /  20  20  30  40
MLC   75  98  75  99 /  10  10  20  20
BVO   71  96  73  94 /  20  20  40  30
FYV   70  92  71  92 /  30  30  50  50
BYV   72  92  70  90 /  40  40  50  50
MKO   75  97  73  96 /  20  20  30  30
MIO   72  95  72  92 /  40  30  50  40
F10   74  97  73  97 /  10  10  20  20
HHW   76  98  74  99 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM MONDAY FOR OKZ065-OKZ066-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ076.

AR...HEAT ADVISORY UNTIL 7 PM MONDAY FOR ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...05
LONG TERM....22
Hazardous weather outlook, Jul 22, 2:15 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT MON JUL 22 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-230715-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
215 PM CDT MON JUL 22 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS REMAINED ACROSS PARTS OF NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO
SPREAD ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO THE
EVENING HOURS. THUNDERSTORMS INTERACTING WITH INSTABILITY AND
LEFTOVER OUTFLOW BOUNDARIES FROM EARLIER CONVECTION WILL ALLOW FOR
THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. LARGE HAIL AND DAMAGING
WINDS LOOK BE THE MAIN THREATS. PERIODS OF HEAVY RAINFALL WILL
ALSO BE POSSIBLE WITH THIS ACTIVITY. ADDITIONAL RAINFALL ON TOP OF
RECENT RAINS COULD CREATE THE POTENTIAL FOR FLASH FLOODING.

SOUTH OF THE PRECIPITATION...TEMPERATURES HAVE CLIMBED INTO THE
90S WITH HEAT INDICES OF AROUND 100 TO 105 DEGREES. DANGEROUS HEAT
CONDITIONS SHOULD REMAIN OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL
ARKANSAS INTO THE EVENING HOURS.

OVERNIGHT TONIGHT ANOTHER THUNDERSTORM COMPLEX IS FORECAST TO
DEVELOP OVER THE PLAINS WITH THE POTENTIAL TO REACH INTO PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A LIMITED SEVERE THREAT
OF HAIL AND DAMAGING WINDS COULD BE CAPABLE WITHIN THIS ACTIVITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS
                        HEAT POTENTIAL.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEK AS UPPER LEVEL
DISTURBANCES MOVE THROUGH THE PLAINS WITHIN NORTHWESTERLY UPPER
LEVEL FLOW. GREATER CHANCES LOOK TO BE TUESDAY NIGHT INTO
WEDNESDAY MORNING WITH THE POTENTIAL OF ANOTHER THUNDERSTORM
COMPLEX MOVING INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
EVEN WITH CHANCES OF PRECIPITATION...HOT AND HUMID CONDITIONS
SHOULD REMAIN OVER THE REGION WITH HEAT INDICES IN THE RANGE OF
AROUND 100 DEGREES TO 109 DEGREES OVER PARTS OF EASTERN OKLAHOMA
INTO WESTERN OKLAHOMA.

A MORE DEFINED UPPER LEVEL LOW PRESSURE SYSTEM WITH AN ASSOCIATED
COLD FRONT LOOKS TO MOVE INTO THE SOUTHERN PLAINS FRIDAY AND INTO
THE WEEKEND. THIS WILL INCREASE THE THUNDERSTORM CHANCES AGAIN OVER
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH COOLER TEMPERATURES
POSSIBLE BEHIND THE FRONT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 22, 2:03 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 PM CDT MON JUL 22 2013

OKZ060>062-067-221945-
MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
203 PM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...SOUTHERN ROGERS...SOUTHEASTERN TULSA AND
     NORTHWESTERN WAGONER

AT 203 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF TIAWAH TO JENKS...MOVING EAST AT
15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...INOLA...TIAWAH...LEONARD...BIXBY...JENKS...
GLENPOOL...BROKEN ARROW...STONEBLUFF...REDBIRD...COWETA...ONETA...
MAZIE...MURPHY AND CHOUTEAU.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL...WIND
GUSTS TO 40 MPH AND VERY HEAVY RAINFALL.

LAT...LON 3627 9556 3616 9524 3587 9556 3586 9603
      3601 9603
TIME...MOT...LOC 1903Z 285DEG 15KT 3617 9561 3599 9596
Special weather statement, Jul 22, 2:15 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT MON JUL 22 2013

OKZ058-222000-
OTTAWA OK-
215 PM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     OTTAWA

AT 215 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF PEORIA TO 3 MILES SOUTHWEST OF
NARCISSA...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...AFTON...FAIRLAND...NARCISSA...
WYANDOTTE...OTTAWA...PEORIA...TIFF CITY AND TWIN BRIDGES STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3692 9461 3667 9461 3667 9499 3673 9500
      3682 9500 3695 9465
TIME...MOT...LOC 1915Z 297DEG 27KT 3686 9469 3677 9495
Local storm report, Jul 22, 2:38 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     3 E COWETA              35.95N 95.60W
07/22/2013  M58 MPH          WAGONER            OK   TRAINED SPOTTER

            SPOTTER MEASURED 58 MPH THUNDERSTORM WIND GUST ON THE
            MUSKOGEE TURNPIKE WAGONER/COWETA EXIT.

&&

JDS
Special weather statement, Jul 22, 2:38 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT MON JUL 22 2013

OKZ060>062-066>068-070-222030-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA
OK-WAGONER OK-
238 PM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE AND NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...NORTHERN OKMULGEE...SOUTHEASTERN ROGERS...
     SOUTHEASTERN TULSA AND WAGONER

AT 238 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF MAZIE TO 3 MILES EAST OF COWETA
TO TULSA...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...HECTORVILLE...LOST CITY...
PEGGS...LEONARD...BIXBY...WAGONER...CHOSKA...TULLAHASSEE...PORTER...
OKAY...STONEBLUFF...REDBIRD...COWETA...MAZIE...HASKELL AND SEQUOYAH
STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3607 9502 3576 9532 3577 9597 3605 9594
      3600 9566 3619 9544
TIME...MOT...LOC 1938Z 295DEG 13KT 3613 9538 3593 9559
          3598 9590
Special weather statement, Jul 22, 3:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT MON JUL 22 2013

OKZ072-074-076-222100-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
314 PM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHWESTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHERN SEQUOYAH

AT 314 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF KEOTA...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...KEOTA AND MILTON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3539 9481 3516 9479 3516 9492 3533 9500
TIME...MOT...LOC 2014Z 225DEG 2KT 3529 9489
Local storm report, Jul 22, 3:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             BROKEN ARROW            36.05N 95.79W
07/22/2013  E0.88 INCH       TULSA              OK   PUBLIC

            1.7 INCHES OF RAIN ALSO REPORTED AT 111TH AND 129TH EAST
            AVENUE IN BROKEN ARROW.

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 10:35 PM CDTSpecial Weather StatementTSAOttawa40 min
Jul 21, 11:12 PM CDTSpecial Weather StatementTSAOttawa48 min
Jul 21, 11:15 PM CDTSpecial Weather StatementTSAOttawa45 min
Jul 21, 11:51 PM CDTSevere Thunderstorm WarningTSAOttawa54 min
Jul 22, 12:46 AM CDTSpecial Weather StatementTSAOttawa44 min
Jul 22, 1:07 AM CDTSpecial Weather StatementTSAOttawa38 min
Jul 22, 1:27 AM CDTSevere Thunderstorm WarningTSAOttawa63 min
Jul 22, 9:11 AM CDTSpecial Weather StatementTSAOttawa34 min
Jul 22, 1:31 PM CDTSpecial Weather StatementTSACraig, Nowata44 min
Jul 22, 1:32 PM CDTSpecial Weather StatementTSATulsa28 min
Jul 22, 1:40 PM CDTAreal Flood AdvisoryTSATulsa65 min
Jul 22, 2:03 PM CDTSpecial Weather StatementTSAWagoner42 min
Jul 22, 2:15 PM CDTSpecial Weather StatementTSAOttawa45 min
Jul 22, 2:38 PM CDTSpecial Weather StatementTSAWagoner52 min
Jul 22, 2:55 PM CDTHeat AdvisoryTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg4 hr
Jul 22, 3:14 PM CDTSpecial Weather StatementTSAHaskell46 min
Jul 22, 3:55 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah50 min
Jul 22, 3:58 PM CDTSpecial Weather StatementTSALeFlore47 min
Jul 22, 4:11 PM CDTSevere Thunderstorm WarningTSALeFlore64 min
Jul 22, 4:39 PM CDTSpecial Weather StatementTSALeFlore36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.